# SDR SWAA2022122176583

- Difficulty date: November 30, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 380-400 RBL 12' INTERCOSTAL CRACKED<[01] REMOVED & REPLACED INTERCOSTAL ANGLE P/N: 143A5410-170; AS PER SRM 51-40-02-0G-0 & DWG. 143A5400.;[02] VERIFIED STEP 1
